Prof. dr. C.F. (Carel) Faber

Hans Freudenthalgebouw
Budapestlaan 6
Kamer 617
3584 CD Utrecht

Prof. dr. C.F. (Carel) Faber

Professor
Fundamental Mathematics
+31 30 253 1723
c.f.faber@uu.nl

Publications

2020

Scholarly publications

Cléry, F., Faber, C., & van der Geer, G. (2020). Concomitants of ternary quartics and vector-valued Siegel and Teichmüller modular forms of genus three. Selecta Mathematica, New Series, 26(4), [55]. https://doi.org/10.1007/s00029-020-00581-7

2019

Scholarly publications

CHAN, MELODY., FABER, CAREL., GALATIUS, SØREN., & PAYNE, SAM. (2019, Apr 12). The sn-equivariant top weight euler characteristic of mg,n. arXiv. https://www.mendeley.com/catalogue/4b8e3b14-01e9-3981-aef3-58a312e5c245/
Faber, C. F., van der Geer, G., & Cléry, F. (2019). Covariants of binary sextics and modular forms of degree 2 with character. Mathematics of Computation, 88(319), 2423-2441. https://doi.org/10.1090/mcom/3412
https://dspace.library.uu.nl/bitstream/handle/1874/386578/modulesFF.pdf?sequence=1

2017

Scholarly publications

Cléry, F., Faber, C., & van der Geer, G. (2017). Covariants of binary sextics and vector-valued Siegel modular forms of genus two. Mathematische Annalen, 369(3-4), 1649-1669. https://doi.org/10.1007/s00208-016-1510-2

2016

Scholarly publications

Faber, C. F., Farkas, G., & van der Geer, G. (Eds.) (2016). K3 Surfaces and Their Moduli. (Progress in Mathematics; Vol. 315). Birkhaüser.

2015

Scholarly publications

Faber, C. F., & Pagani, N. (2015). The Class of the Bielliptic Locus in Genus 3. International Mathematics Research Notices, 2015(12), 3943-3961. https://doi.org/10.1093/imrn/rnu057

2014

Scholarly publications

Faber, C., Bergström, J., & van der Geer, G. (2014). Siegel modular forms of degree three and the cohomology of local systems. Selecta Mathematica, 20(1), 83-124. https://doi.org/10.1007/s00029-013-0118-6

2013

Scholarly publications

Faber, C. F. (2013). Tautological algebras of moduli spaces of curves. In B. Farb, R. Hain, & E. Looijienga (Eds.), Moduli Spaces of Riemann Surfaces (pp. 197-217). (IAS/Park City Mathematics Series; No. 20). AMS and IAS/Park City Mathematics Institute.
https://dspace.library.uu.nl/bitstream/handle/1874/290186/faber.jcpB.pdf?sequence=1
Pandharipande, R., & Faber, C. F. (2013). Tautological and non-tautological cohomology of the moduli space of curves. In G. Farkas, & I. Morrison (Eds.), Handbook of Moduli (pp. 293-330). (Advanced Lectures in Mathematics; No. 24). International Press.
https://dspace.library.uu.nl/bitstream/handle/1874/309768/tnt.pdf?sequence=1
Faber, C. F. (2013). A remark on a conjecture of Hain and Looijenga. Annales de l'Institut Fourier, 61(7), 2745-2750.

2012

Scholarly publications

Faber, C., Farkas, G., & De Jong, R. (Eds.) (2012). Geometry and Arithmetic. (EMS Series of Congress Reports). European Mathematical Society.
Faber, C. F. (2012). Modular forms and the cohomology of moduli spaces. In T. Moriyama (Ed.), Automorphic forms and automorphic L-functions (pp. 129-137). RIMS.
https://dspace.library.uu.nl/bitstream/handle/1874/290274/1826-11.pdf?sequence=1

2011

Scholarly publications

Faber, C., & Pandharipande, R. (2011). Tautological and non-tautological cohomology of the moduli space of curves. In Handbook of Moduli http://adsabs.harvard.edu/abs/2011arXiv1101.5489F
Faber, C., van der Geer, G. (Ed.), & Looijenga, E. (2011). Classification of algebraic varieties. (EMS series of congress reports ed.) (EMS Series of Congress Reports). European Mathematical Society.

2010

Scholarly publications

Faber, C., Zvonkine, D., & Shadrin, S. (2010). Tautological relations and the r-spin Witten conjecture. Annales scientifiques de l'Ecole Normale Supérieure, 43(4), 621-658.
Faber, C., & Aluffi, P. (2010). Limits of PGL(3)-translates of plane curves, II. Journal of Pure and Applied Algebra, 214(5), 548-564.
Faber, C., & Aluffi, P. (2010). Limits of PGL(3)-translates of plane curves, I. Journal of Pure and Applied Algebra, 214(5), 526-547.

2008

Scholarly publications

Bergström, J., Faber, C., & van der Geer, G. (2008). Siegel modular forms of genus 2 and level 2: cohomological computations and conjectures. International Mathematics Research Notices. http://adsabs.harvard.edu/abs/2008arXiv0803.0917B

2005

Scholarly publications

Faber, C., & Pandharipande, R. (2005). Relative maps and tautological classes. Journal of the European Mathematical Society. http://adsabs.harvard.edu/abs/2003math......4485F
Consani, C., & Faber, C. (2005). On the cusp form motives in genus 1 and level 1. https://doi.org/10.2969/aspm/04510297

2004

Scholarly publications

Faber, C., & van der Geer, G. (2004). Sur la cohomologie des systèmes locaux sur les espaces des modules des courbes de genre 2 et des surfaces abéliennes. Comptes Rendus Mathematique. http://adsabs.harvard.edu/abs/2003math......5094F
Faber, C., & van der Geer, G. (2004). Complete subvarieties of moduli spaces and the Prym map. Journal fur die Reine und Angewandte Mathematik. http://adsabs.harvard.edu/abs/2003math......5334F

2003

Scholarly publications

Faber, C., & Pandharipande, R. (2003). Hodge integrals, partition matrices, and the lambda_g conjecture. Annals of Mathematics. http://adsabs.harvard.edu/abs/1999math......8052F

2000

Scholarly publications

Aluffi, P., & Faber, C. (2000). Plane curves with small linear orbits I. Annales de l'Institut Fourier. http://adsabs.harvard.edu/abs/1998math......5020A
Aluffi, P., & Faber, C. (2000). Plane curves with small linear orbits II. International Journal of Mathematics. http://adsabs.harvard.edu/abs/1999math......6131A
Aluffi, P., & Faber, C. (2000). Linear orbits of arbitrary plane curves. Michigan Mathematical Journal. http://adsabs.harvard.edu/abs/1999math.....12092A
Faber, C., & Pandharipande, R. (2000). Logarithmic series and Hodge integrals in the tautological ring (with an appendix by D. Zagier). Michigan Mathematical Journal. http://adsabs.harvard.edu/abs/2000math......2112F
Faber, C., & Pandharipande, R. (2000). Hodge integrals and Gromov-Witten theory. Inventiones Mathematicae, 139(1), 173-199. https://doi.org/10.1007/s002229900028

1999

Scholarly publications

Faber, C. (1999). Algorithms for computing intersection numbers on moduli spaces of curves, with an application to the class of the locus of Jacobians. In New Trends in Algebraic Geometry http://adsabs.harvard.edu/abs/1997alg.geom..6006F

1996

Scholarly publications

Faber, C. (1996). Intersection-theoretical computations on \Mgbar. In Parameter Spaces http://adsabs.harvard.edu/abs/1995alg.geom..4005F

1993

Scholarly publications

Aluffi, P., & Faber, C. (1993). Linear orbits of smooth plane curves. Journal of Algebraic Geometry. http://adsabs.harvard.edu/abs/1992alg.geom..6001A
Aluffi, P., & Faber, C. (1993). Linear orbits of d-tuples of points in P^1. Journal fur die Reine und Angewandte Mathematik. http://adsabs.harvard.edu/abs/1992alg.geom..5005A

1988

Scholarly publications

Faber, C. (1988). Prym varieties of triple cyclic covers. Mathematische Zeitschrift, 199(1), 61-79. https://doi.org/10.1007/BF01160210